Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 80, NWS Green Bay, WI

December 5, 2012

NWS Green Bay, WI issued this small craft advisory at Dec 5, 2012, 3:30 AM CST. It took effect at Dec 6, 2012, 2:00 AM CST. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Dec 5, 2012, 3:30 AM CST (09:30 UTC)
In effect from
Dec 6, 2012, 2:00 AM CST
Expired
Dec 7, 2012, 12:00 AM CST
In force
22 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

981 
WHUS73 KGRB 050930
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
330 AM CST WED DEC 5 2012

...INCREASING SOUTH WINDS TONIGHT...

.WINDS TURNING SOUTH AND INCREASING LATE TONIGHT AND CONTINUING
INTO THURSDAY WILL CREATE WAVES HAZARDOUS TO SMALL CRAFT.

LMZ521-522-541>543-051800-
/O.NEW.KGRB.SC.Y.0080.121206T0800Z-121207T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
330 AM CST WED DEC 5 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 6 PM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 6 PM CST
THURSDAY. 

* WINDS WILL TURN SOUTH THIS EVENING AND THEN INCREASE TO 15 TO
  25 KTS LATE TONIGHT AND CONTINUE INTO THURSDAY.

* WAVES WILL BUILD TO 3 TO 6 FEET LATE TONIGHT AND CONTINUE INTO
  THURSDAY. THE HIGHEST WAVES ARE EXPECTED ALONG THE DOOR COUNTY
  LAKE MICHIGAN SHORELINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
7 follow-up statements
107 
WHUS73 KGRB 051627
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1027 AM CST WED DEC 5 2012

...INCREASING SOUTH WINDS TONIGHT...

.WINDS TURNING SOUTH AND INCREASING LATE TONIGHT AND CONTINUING
INTO THURSDAY WILL CREATE WAVES HAZARDOUS TO SMALL CRAFT.

LMZ521-522-541>543-060030-
/O.CON.KGRB.SC.Y.0080.121206T0800Z-121207T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1027 AM CST WED DEC 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 PM CST
THURSDAY...

* WINDS WILL TURN SOUTH THIS EVENING AND THEN INCREASE TO 15 TO 
  25 KTS LATE TONIGHT AND CONTINUE INTO THURSDAY. 

* WAVES WILL BUILD TO 3 TO 6 FEET LATE TONIGHT AND CONTINUE INTO 
  THURSDAY. THE HIGHEST WAVES ARE EXPECTED ALONG THE DOOR COUNTY 
  LAKE MICHIGAN SHORELINE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
632 
WHUS73 KGRB 052124
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
324 PM CST WED DEC 5 2012

...INCREASING SOUTH WINDS TONIGHT...

.WINDS TURNING SOUTH AND INCREASING LATE TONIGHT WITH WAVES
BUILDING TO HAZARDOUS LEVELS BY THURSDAY MORNING. CONDITIONS
HAZARDOUS TO SMALL CRAFT WILL CONTINUE INTO LATE THURSDAY AFTERNOON
BEFORE WINDS TURN WEST AND WINDS AND WAVES SUBSIDE. 

LMZ521-522-541>543-060530-
/O.CON.KGRB.SC.Y.0080.121206T0800Z-121207T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
324 PM CST WED DEC 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 PM CST
THURSDAY...

* WINDS WILL TURN SOUTH THIS EVENING AND THEN INCREASE TO 15 TO 25
  KTS LATE TONIGHT AND CONTINUE INTO THURSDAY. A FEW GALE FORCE
  GUSTS ARE POSSIBLE IN NEARSHORE WATERS ALONG DOOR COUNTY IN
  NORTHERN LAKE MICHIGAN THURSDAY AFTERNOON. 

* WAVES WILL BUILD TO 3 TO 6 FEET ON THE BAY AND TO 8 TO 12 FT ON
  THE LAKE BY LATE TONIGHT AND WILL CONTINUE INTO THURSDAY. THE
  HIGHEST WAVES ARE EXPECTED ALONG THE DOOR COUNTY LAKE MICHIGAN
  SHORELINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
673 
WHUS73 KGRB 060316
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
916 PM CST WED DEC 5 2012

...INCREASING SOUTH WINDS TONIGHT...

.SOUTH WINDS WILL INCREASING LATE TONIGHT WITH WAVES BUILDING TO
HAZARDOUS LEVELS BY THURSDAY MORNING. CONDITIONS HAZARDOUS TO
SMALL CRAFT WILL CONTINUE INTO LATE THURSDAY AFTERNOON BEFORE
WINDS TURN WEST AND WINDS AND WAVES SUBSIDE.

LMZ521-522-541>543-061130-
/O.CON.KGRB.SC.Y.0080.121206T0800Z-121207T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
916 PM CST WED DEC 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 PM CST
THURSDAY...

* SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS LATE TONIGHT AND CONTINUE
  INTO THURSDAY. A FEW GALE FORCE GUSTS ARE POSSIBLE IN NEARSHORE
  WATERS ALONG DOOR COUNTY IN NORTHERN LAKE MICHIGAN THURSDAY
  AFTERNOON.

* WAVES WILL BUILD TO 3 TO 6 FEET ON THE BAY AND TO 8 TO 12 FT 
  ON THE LAKE BY LATE TONIGHT AND WILL CONTINUE INTO THURSDAY. 
  THE HIGHEST WAVES ARE EXPECTED ALONG THE DOOR COUNTY LAKE 
  MICHIGAN SHORELINE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
025 
WHUS73 KGRB 060951
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
351 AM CST THU DEC 6 2012

...INCREASING SOUTH WINDS THIS MORNING...

.STRONG SOUTH WINDS TODAY WILL PRODUCE WAVES HAZARDOUS TO SMALL
CRAFT TODAY INTO THIS EVENING.

LMZ521-522-541>543-061800-
/O.EXT.KGRB.SC.Y.0080.000000T0000Z-121207T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
351 AM CST THU DEC 6 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* SOUTH WINDS 15 TO 25 KTS TODAY WITH A FEW GALE FORCE GUSTS
  POSSIBLE IN NEARSHORE WATERS ALONG DOOR COUNTY IN NORTHERN LAKE
  MICHIGAN THIS AFTERNOON. WIND WILL TURN WEST THIS EVENING AND DIMINISH
  TO 10 TO 15 KTS.

* WAVES WILL BUILD TO 3 TO 6 FEET ON THE BAY AND 7 TO 11 FT ALONG
  LAKE MICHIGAN TODAY BEFORE GRADUALLY SUBSIDING TONIGHT. THE
  HIGHEST WAVES ARE EXPECTED ALONG THE DOOR COUNTY LAKE MICHIGAN
  SHORELINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
948 
WHUS73 KGRB 061607
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1007 AM CST THU DEC 6 2012

...INCREASING SOUTH WINDS THIS MORNING...

.STRONG SOUTH WINDS TODAY WILL PRODUCE WAVES HAZARDOUS TO SMALL
CRAFT TODAY INTO THIS EVENING.

LMZ521-522-541>543-070015-
/O.CON.KGRB.SC.Y.0080.000000T0000Z-121207T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1007 AM CST THU DEC 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* SOUTH WINDS 15 TO 25 KTS TODAY WITH A FEW GALE FORCE GUSTS 
  POSSIBLE IN NEARSHORE WATERS ALONG DOOR COUNTY IN NORTHERN 
  LAKE MICHIGAN THIS AFTERNOON. WIND WILL TURN WEST THIS EVENING 
  AND DIMINISH TO 10 TO 15 KTS. 

* WAVES WILL BUILD TO 3 TO 6 FEET ON THE BAY AND 7 TO 11 FT 
  ALONG LAKE MICHIGAN TODAY BEFORE GRADUALLY SUBSIDING TONIGHT. 
  THE HIGHEST WAVES ARE EXPECTED ALONG THE DOOR COUNTY LAKE 
  MICHIGAN SHORELINE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
808 
WHUS73 KGRB 062108
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
308 PM CST THU DEC 6 2012

...CONTINUED HAZARDOUS WAVES INTO TONIGHT..

.WHILE SOUTH WINDS ARE SLOWLY SUBSIDING IN THE NEARSHORE
WATERS...CONTINUED SOUTH FLOW WILL ALLOW FOR WAVES TO REMAIN AT
HAZARDOUS LEVELS THROUGH THIS EVENING INTO TONIGHT. WINDS SHOULD
THEN VEER NORTHWEST AND WAVES WILL QUICKLY SUBSIDE TO 1 TO 3 FT ON
THE LAKE AND BAY BY MIDNIGHT.

LMZ521-522-541>543-070515-
/O.CON.KGRB.SC.Y.0080.000000T0000Z-121207T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
308 PM CST THU DEC 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* SOUTH WINDS 10 TO 20 WITH OCCASIONAL HIGHER GUSTS TO AROUND 30
  KTS THIS EVENING ALONG LAKE MICHIGAN SHORELINE. WIND WILL TURN
  WEST LATE THIS EVENING AND DIMINISH TO 10 TO 15 KTS.

* WAVES TO 3 TO 5 FEET ON THE BAY AND 7 TO 11 FT ALONG LAKE
  MICHIGAN WILL CONTINUE THIS EVENING BEFORE GRADUALLY SUBSIDING
  LATE TONIGHT. THE HIGHEST WAVES ARE EXPECTED ALONG THE DOOR
  COUNTY LAKE MICHIGAN SHORELINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
989 
WHUS73 KGRB 070309
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
909 PM CST THU DEC 6 2012

...CONTINUED HAZARDOUS WAVES UNTIL MIDNIGHT ON THE LAKE..

.WHILE SOUTH WINDS HAVE SUBSIDED...CONTINUED HAZARDOUS WAVES CAN
BE EXPECTED UNTIL MIDNIGHT ALONG THE SHORELINE OF LAKE
MICHIGAN...AT WHICH POINT WINDS WILL VEER NORTHWEST AND WAVES WILL
SUBSIDE TO 1 TO 3 FT.

LMZ521-522-070415-
/O.CAN.KGRB.SC.Y.0080.000000T0000Z-121207T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
909 PM CST THU DEC 6 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE FALLEN BELOW HAZARDOUS LEVELS. EXPECTED WINDS
TO VEER NORTHWEST AROUND MIDNIGHT AND 1 TO 3 FT WAVES.

$$

LMZ541>543-070600-
/O.CON.KGRB.SC.Y.0080.000000T0000Z-121207T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
909 PM CST THU DEC 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WIND WILL TURN WEST BAND DIMINISH TO 10 TO 15 KT BY MIDNIGHT.

* WAVES 4 TO 7 FT ALONG LAKE MICHIGAN UNTIL AROUND MIDNIGHT. THE
  HIGHEST WAVES ARE EXPECTED ALONG THE DOOR COUNTY LAKE MICHIGAN
  SHORELINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 5, 2:48 AM CST, 42 minutes earlier.

Area forecast discussion, Dec 5, 2:48 AM CST, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
248 AM CST WED DEC 5 2012

.SHORT TERM...TODAY/TONIGHT/THURSDAY. MAIN FOCUS OF THIS PERIOD
IS THE MORNING CLOUD TREND OR DEPARTURE...AND THEN THE LIGHT MIX
POTENTIAL LATE TONIGHT INTO EARLY THURSDAY MORNING.

SAT IMAGERY AND OBSERVATIONS SHOW LAKE EFFECT CLOUDS CONTINUE TO
DRIFT OVER NORTHERN WISCONSIN EARLY THIS MORNING WITH H850 TEMPS
AROUND -12 C. LOCAL OBSERVATIONS SHOW FLURRIES OR LIGHT SNOW
SHOWERS WERE FALLING OVER NORTHERN WISCONSIN AS WELL BUT WERE
DIMINISHING LAST FEW HOURS. EVENTUALLY THIS MORNING EXPECT A
DECREASE IN THE LOW CLOUDS ACROSS THE NORTH AS THE H850 TEMPS
MODIFY IN THE DRY AIR MASS. SAT IMAGES SHOWS MID TO HIGH LEVEL
CLOUDS ALREADY NEAR THE MN/WI BORDER...AND PERHAPS A TAD FASTER.
THIS FASTER ARRIVAL OF THE MID TO HIGH LEVEL CLOUDS MAY HOLD BACK
MAX TEMPS OVER AT LEAST CENTRAL AND NORTH CENTRAL WISCONSIN TODAY
BUT NOT A SIGNIFICANT CHANGE FROM THE GOING FORECAST.

NEXT ISSUE IS THE RETURN FLOW LIGHT PCPN EVENT FOR LATE TONIGHT
INTO THURSDAY ALONG AND AHEAD OF A TROUGH AND WEAK COLD FRONT.
GOING FORECAST OF A LIGHT MIX OF ZR/IP/S LOOKS REASONABLE WHEN
GLANCING AT FORECAST SOUNDINGS. BEST CHANCE OF LIGHT SNOW LIKELY
EARLY DUE TO EVAP COOLING EFFECTS WITH THE DRY AIR MASS...OTHERWISE
PRIMARILY A LIGHT EVENT STARTING LATE TONIGHT. THERE IS THE
POTENTIAL OF A WEAK ADVISORY OR HISA EVENT WITH ZR/IP LATE
TONIGHT...BUT AMOUNT AND DURATION NOT WARRANTING A HEADLINE AT
THIS TIME.

WILL LINE UP THE MIX VARIETY WITH 3 HOURLY TEMP TRENDS BEFORE
TURNING TO LIGHT RAIN. WILL KEEP A R/S MIX FAR NORTH THURSDAY
AFTERNOON BEFORE ENDING AS SLIGHTLY COLDER AIR WORKS INTO THE
NORTH IN THE COLD FRONTS WAKE.

.LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY.
COLD FRONT ACROSS NORTHEAST WISCONSIN THURSDAY AFTERNOON WILL
CONTINUE TO PUSH SOUTHEAST AND EXIT THE AREA THURSDAY NIGHT. THIS
FRONTAL BOUNDARY WILL BRING A CHANCE OF RAIN...MAINLY TO NORTHEAST
WISCONSIN. HIGH PRESSURE WILL BUILD INTO THE REGION FOR FRIDAY.

AN UPPER LEVEL DISTURBANCE ACROSS THE PLAINS WILL SLIDE EAST INTO
THE WESTERN LAKES FRIDAY. THIS FEATURE WILL SLIDE ACROSS THE AREA
FRIDAY NIGHT INTO SATURDAY MORNING. SEVERAL MODELS CONTINUE TO SHOW
PRECIPITATION DRYING UP AS IT HEADS EAST INTO THE RIDGE ACROSS
WISCONSIN. WILL CONTINUE THE LOW CHANCES FOR LIGHT SNOW AT THE
MOMENT SINCE THERE COULD STILL BE SOME FLURRIES OR LIGHT SNOW
AROUND. CURRENT FORECAST HAS A SLIGHT CHANCE OF LIGHT SNOW OR
LIGHT RAIN ON SATURDAY...NOT VERY OPTIMISTIC ON IT OCCURRING.
CONTEMPLATED IN REMOVING CHANCES FOR RAIN/SNOW FOR SATURDAY.
PER COORDINATION...CONTINUED THE SMALL CHANCES FOR PRECIPITATION
ON THIS DATE.

ATTENTION THEN TURNS TO SYSTEM SUNDAY INTO MONDAY MORNING. IT
APPEARS THERE WILL BE AN ACCUMULATING SNOWFALL ACROSS MUCH OF THE
AREA DURING THIS PERIOD. UNFORTUNATELY...MODELS DIVERGE ON
STRENGTH OF THE SYSTEM AND HOW MUCH PRECIPITATION WOULD FALL ACROSS
THE AREA. THE ECMWF...WHICH USUALLY PERFORMS WELL THIS FAR OUT IN
THE FORECAST PERIOD HAS A MUCH WEAKER SURFACE LOW COMPARED TO THE
GFS/CANADIAN TO ADD MORE DOUBT IN WHAT THE AREA COULD SEE. SINCE
MANY PEOPLE WILL BE IN TOWN FOR THE PACKERS/LIONS GAME...THOUGHT
IT WAS WORTHY TO MENTION THE POSSIBILITY OF HAZARDOUS TRAVEL IN
THE HAZARDOUS WEATHER OUTLOOK. WILL HAVE THE TYPICAL UNCERTAINTY
WORDING IN THE STORM TRACK...PRECIPITATION TYPES AND SNOWFALL AMOUNTS.
BASED ON THE 850MB THERMAL PROFILES ON THE ECMWF/GFS/CANADIAN...
DO THINK THE STORM TRACK WILL BE FURTHER NORTH THAN WHAT THE MODELS
ARE SHOWING TONIGHT. THIS WOULD LEAD TO INCREASED CHANCES FOR A
LARGER PRECIPITATION EVENT. WILL NEED TO WATCH PRECIPITATION TYPES
NEAR THE BAY AND LAKE DUE TO THE WARMER WATERS AT THE ONSET OF
THE STORM.

LITTLE CHANGES MADE BEYOND THE MONDAY PERIOD.
&&

.AVIATION...CIGS OF 2500 TO 3500 FT AGL AND LIGHT SNOW SHOWERS
NORTH OF AN AIG TO MNM LINE SHOULD DIMINISH BY 15Z...WITH VFR
CONDITIONS TODAY INTO TONIGHT. AFTER 06Z TONIGHT MVFR CIGS WITH
A LIGHT PCPN MIX MAY WORK INTO FAR NORTH CENTRAL WISCONSIN.
&&

.MARINE...SCA CONDITIONS LIKELY LATE TONIGHT AS SOUTH WINDS WILL
BE ON THE INCREASE.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TDH/ECKBERG
Hazardous weather outlook, Dec 4, 2:50 PM CST, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
250 PM CST TUE DEC 4 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-052100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
250 PM CST TUE DEC 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

HAZARDOUS TRAVEL IS POSSIBLE LATE WEDNESDAY NIGHT INTO THURSDAY
MORNING ACROSS NORTH-CENTRAL AND FAR NORTHEAST WISCONSIN. A MIX
OF LIGHT SNOW...SLEET OR FREEZING RAIN COULD CAUSE UNTREATED
ROADS...BRIDGES AND SIDEWALKS TO BECOME SLICK.

A MORE ACTIVE WEATHER PATTERN COULD BRING SEVERAL BOUTS OF LIGHT
SNOW TO THE REGION DURING THE FRIDAY NIGHT THROUGH TUESDAY TIME
FRAME. AT THIS TIME...IT IS TOO EARLY TO DETERMINE WHETHER ANY OF
THESE SYSTEMS WILL BRING ACCUMULATING SNOWS TO NORTHEAST
WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-052100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
250 PM CST TUE DEC 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

AK/ESB

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.